Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010, Article ID 730492, 24 pages
http://dx.doi.org/10.1155/2010/730492
Research Article

Stochastic Navier-Stokes Equations with Artificial Compressibility in Random Durations

Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA

Received 1 December 2009; Accepted 11 May 2010

Academic Editor: Jiongmin M. Yong

Copyright © 2010 Hong Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Gordon and Breach Science Publishers, New York, NY, USA, 1969. View at MathSciNet
  2. P. Constantin and C. Foias, Navier-Stokes Equations, The University of Chicago Press, Chicago, Ill, USA, 1988. View at MathSciNet
  3. R. Temam, Navier-Stokes Equations, North-Holland, New York, NY, USA, 1979. View at MathSciNet
  4. F. Flandoli and D. Gatarek, “Martingale and stationary solutions for stochastic Navier-Stokes equations,” Probability Theory and Related Fields, vol. 102, no. 3, pp. 367–391, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Mikulevicius and B. L. Rozovsky II, “Global L2-solutions of stochastic Navier-Stokes equations,” Annals of Probability, vol. 33, no. 1, pp. 137–176, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J.-L. Menaldi and S. S. Sritharan, “Stochastic 2-D Navier-Stokes equation,” Applied Mathematics and Optimization, vol. 46, no. 1, pp. 31–53, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. L. Lions, “Sentinels and stealthy perturbations. Semicomplete set of sentinels,” in Mathematical and Numerical Aspects of Wave Propagation Phenomena, pp. 239–251, SIAM, Philadelphia, Pa, USA, 1991. View at Google Scholar · View at MathSciNet
  8. J.-L. Lions, “Distributed systems with incomplete data and problems of environment: some remarks,” in Mathematics, Climate and Environment, vol. 27 of RMA Research Notes in Applied Mathematics, pp. 58–101, Masson, Paris, France, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-M. Bismut, “Conjugate convex functions in optimal stochastic control,” Journal of Mathematical Analysis and Applications, vol. 44, no. 2, pp. 384–404, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems and Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Ma and J. Yong, “On linear, degenerate backward stochastic partial differential equations,” Probability Theory and Related Fields, vol. 113, no. 2, pp. 135–170, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Hu, J. Ma, and J. Yong, “On semi-linear degenerate backward stochastic partial differential equations,” Probability Theory and Related Fields, vol. 123, no. 3, pp. 381–411, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Ma and J. Yong, “Adapted solution of a degenerate backward spde, with applications,” Stochastic Processes and Their Applications, vol. 70, no. 1, pp. 59–84, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Yong and X. Y. Zhou, Stochastic Controls, Springer, New York, NY, USA, 1999.
  15. P. L. Chow, Stochastic Partial Differential Equations, Taylor & Francis, Boca Raton, Fla, USA, 2007.
  16. P. Sundar and H. Yin, “Existence and uniqueness of solutions to the backward 2D stochastic Navier-Stokes equations,” Stochastic Processes and Their Applications, vol. 119, no. 4, pp. 1216–1234, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Kallianpur and J. Xiong, Stochastic Differential Equations in Infinite Dimensional Spaces, vol. 26 of IMS Lecture Notes-Monograph Series, Institute of Mathematical Statistics, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Springer, Berlin, Germany, 2007.